Alert archive / Texas / River Flood Warnings in 2020

River Flood Warning 3, NWS Midland/Odessa, TX

September 14, 2020Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Sep 14, 2020, 11:59 AM CDT for Presidio County, Texas. It took effect at Sep 14, 2020, 1:25 PM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Sep 14, 2020, 11:59 AM CDT (16:59 UTC)
In effect from
Sep 14, 2020, 1:25 PM CDT
Expired
Sep 16, 2020, 1:32 AM CDT
In force
36 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

089 
WGUS44 KMAF 141659
FLWMAF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
1159 AM CDT Mon Sep 14 2020

...The National Weather Service in Midland/Odessa TX has issued a 
Flood Warning for the following rivers in Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

For the Rio Grande...including Presidio International Bridge, 
Presidio 5SE...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 1200 AM CDT.

&&


TXC377-150500-
/O.NEW.KMAF.FL.W.0003.200914T1825Z-200915T1843Z/
/PRDT2.1.ER.200914T1825Z.200915T0300Z.200915T0642Z.NO/
1159 AM CDT Mon Sep 14 2020

The National Weather Service in Midland/Odessa has issued a

* Flood Warning for
  the Rio Grande below Presidio 5SE.
* Until Tuesday afternoon.
* At 11:15 AM CDT Monday the stage was 7.7 feet (2.3 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 10.9 feet late this evening. It will then 
  fall below flood stage just after midnight tonight.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats 
  to residences or other structures are known to occur.
* Flood History...No available flood history.

&&


Below are the latest river stages and forecasts (feet):

               Fld   Observed        Mon   Tue   Tue   Tue
Location       Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio 5SE 9.0   7.7   Mon 11am  10.8  10.0  3.9   3.3

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Mon   Tue   Tue   Tue
Location       Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio 5SE 2.7   2.4   Mon 11am  3.3   3.0   1.2   1.0





&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401

$$

Jack Ciccone
5 follow-up statements
938 
WGUS84 KMAF 150105
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
805 PM CDT Mon Sep 14 2020

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

.River levels at PRDT2 remain slightly above flood stage and will 
begin to fall gradually after midnight. The Flood Warning remains in 
effect.

For the Rio Grande...including Presidio 6WNW, Presidio International 
Bridge, Presidio 5SE, Castolon, Johnson Ranch, Boquillas, Dryden 
16S, Terlingua 8S...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning at 815 AM CDT.

&&


TXC377-151315-
/O.EXT.KMAF.FL.W.0003.000000T0000Z-200915T1700Z/
/PRDT2.1.ER.200914T2142Z.200915T0015Z.200915T0500Z.NO/
805 PM CDT Mon Sep 14 2020

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Rio Grande below Presidio 5SE.
* Until Tuesday afternoon.
* At 7:15 PM CDT Monday the stage was 9.3 feet (2.8 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Monday was 9.3 feet (2.8 meters).
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 3.2 feet (1.0 
  meters) Saturday evening.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats 
  to residences or other structures are known to occur.
* Flood History...This crest compares to a previous crest of 10.9 
  feet (3.3 meters) on 06/03/2019.

&&


Below are the latest river stages and forecasts (feet):

               Fld   Observed        Tue   Tue   Tue   Tue
Location       Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Presidio 5SE 9.0   9.3   Mon 7pm   8.9   8.2   7.1   5.5

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Tue   Tue   Tue   Tue
Location       Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Presidio 5SE 2.7   2.8   Mon 7pm   2.7   2.5   2.2   1.7





&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401

$$

Matt Salerno
427 
WGUS84 KMAF 151337
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
837 AM CDT Tue Sep 15 2020

...The Flood Warning is extended for the following rivers in Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County.

  Rio Grande below Presidio 5SE affecting Presidio County.

For the Rio Grande...including Presidio 6WNW, Presidio International 
Bridge, Presidio 5SE, Castolon, Johnson Ranch, Boquillas, Dryden 
16S, Terlingua 8S...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 845 PM CDT.

&&


TXC377-160145-
/O.EXT.KMAF.FL.W.0004.000000T0000Z-200916T1428Z/
/PRST2.1.ER.200914T1806Z.200915T1215Z.200916T0228Z.NO/
837 AM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Rio Grande at Presidio International Bridge.
* Until Wednesday morning.
* At 8:15 AM CDT Tuesday the stage was 18.9 feet (5.8 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Tuesday was 19.0 feet (5.8 meters).
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 6.5 feet (2.0 meters) Sunday 
  morning.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  after which the flood plain between the levees begins to flood.  
  No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate 
  flood stage, inundating the plain between the levees.  Erosion of 
  the levees is likely.  Water may seep through the levees, flooding 
  adjacent farmland.
* Flood History...This crest compares to a previous crest of 18.0 
  feet (5.5 meters) on 07/25/2020.

&&


Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Tue   Tue   Wed   Wed
Location               Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Presidio Internation 15.5  18.9  Tue 8am   18.9  17.9  12.1  10.3

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Tue   Tue   Wed   Wed
Location               Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Presidio Internation 4.7   5.8   Tue 8am   5.8   5.5   3.7   3.1





&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443

$$

TXC377-160145-
/O.EXT.KMAF.FL.W.0003.000000T0000Z-200916T2212Z/
/PRDT2.1.ER.200914T2142Z.200915T1800Z.200916T1012Z.NO/
837 AM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Rio Grande below Presidio 5SE.
* Until Wednesday afternoon.
* At 8:15 AM CDT Tuesday the stage was 11.1 feet (3.4 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Tuesday was 11.1 feet (3.4 meters).
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats 
  to residences or other structures are known to occur.
* Impact...At 13.0 feet (4.0 meters), the river reaches moderate 
  flood stage.  Farmland near the river will be inundated.  Water 
  may begin flooding low lying areas of FM 170.
* Flood History...This crest compares to a previous crest of 10.9 
  feet (3.3 meters) on 06/03/2019.

&&


Below are the latest river stages and forecasts (feet):

               Fld   Observed        Tue   Tue   Wed   Wed
Location       Stg   Stg   Day/Time  4pm   10pm  4am   10am

Rio Grande
  Presidio 5SE 9.0   11.1  Tue 8am   11.4  10.7  9.4   7.5

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Tue   Tue   Wed   Wed
Location       Stg   Stg   Day/Time  4pm   10pm  4am   10am

Rio Grande
  Presidio 5SE 2.7   3.4   Tue 8am   3.5   3.3   2.9   2.3





&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401

$$

Samantha Zuber
765 
WGUS84 KMAF 151930
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
230 PM CDT Tue Sep 15 2020

...The Flood Warning is extended for the following rivers in Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County.

  Rio Grande below Presidio 5SE affecting Presidio County.

For the Rio Grande...including Presidio International Bridge...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 230 AM CDT.

&&


TXC377-160730-
/O.EXT.KMAF.FL.W.0004.000000T0000Z-200916T1701Z/
/PRST2.1.ER.200914T1806Z.200915T1445Z.200916T0501Z.NO/
230 PM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Rio Grande at Presidio International Bridge.
* Until Wednesday afternoon.
* At 2:15 PM CDT Tuesday the stage was 18.7 feet (5.7 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 PM CDT Tuesday was 19.0 feet (5.8 meters).
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 6.7 feet (2.0 
  meters) Sunday morning.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  after which the flood plain between the levees begins to flood.  
  No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate 
  flood stage, inundating the plain between the levees.  Erosion of 
  the levees is likely.  Water may seep through the levees, flooding 
  adjacent farmland.
* Flood History...This crest compares to a previous crest of 18.0 
  feet (5.5 meters) on 07/25/2020.

&&


Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Tue   Wed   Wed   Wed
Location               Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio Internation 15.5  18.7  Tue 2pm   18.1  15.0  11.8  10.7

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Tue   Wed   Wed   Wed
Location               Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio Internation 4.7   5.7   Tue 2pm   5.5   4.6   3.6   3.3





&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443

$$

TXC377-160730-
/O.EXT.KMAF.FL.W.0003.000000T0000Z-200917T0630Z/
/PRDT2.1.ER.200914T2142Z.200916T0000Z.200916T1830Z.NO/
230 PM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Rio Grande below Presidio 5SE.
* Until late Wednesday night.
* At 2:15 PM CDT Tuesday the stage was 11.3 feet (3.4 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 PM CDT Tuesday was 11.4 feet (3.5 meters).
* Forecast...The river is expected to rise to a crest of 11.6 feet 
  this evening. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats 
  to residences or other structures are known to occur.
* Impact...At 13.0 feet (4.0 meters), the river reaches moderate 
  flood stage.  Farmland near the river will be inundated.  Water 
  may begin flooding low lying areas of FM 170.
* Flood History...This crest compares to a previous crest of 10.9 
  feet (3.3 meters) on 06/03/2019.

&&


Below are the latest river stages and forecasts (feet):

               Fld   Observed        Tue   Wed   Wed   Wed
Location       Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio 5SE 9.0   11.3  Tue 2pm   11.6  11.0  10.1  9.1

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Tue   Wed   Wed   Wed
Location       Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio 5SE 2.7   3.5   Tue 2pm   3.5   3.4   3.1   2.8





&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401

$$

Jack Ciccone
884 
WGUS84 KMAF 160206
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
906 PM CDT Tue Sep 15 2020

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

For the Rio Grande...including Presidio 5SE...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 915 AM CDT.

&&


TXC377-161415-
/O.CON.KMAF.FL.W.0003.000000T0000Z-200917T0630Z/
/PRDT2.1.ER.200914T2142Z.200915T1845Z.200916T0543Z.NO/
906 PM CDT Tue Sep 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Rio Grande below Presidio 5SE.
* Until late Wednesday night.
* At 8:15 PM CDT Tuesday the stage was 10.3 feet (3.1 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Tuesday was 11.4 feet (3.5 meters).
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 3.3 feet (1.0 
  meters) Sunday evening.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along 
  the river.  Irrigation pumps may need to be removed.  No threats 
  to residences or other structures are known to occur.
* Flood History...This crest compares to a previous crest of 10.9 
  feet (3.3 meters) on 06/03/2019.

&&


Below are the latest river stages and forecasts (feet):

               Fld   Observed        Wed   Wed   Wed   Wed
Location       Stg   Stg   Day/Time  4am   10am  4pm   10pm

Rio Grande
  Presidio 5SE 9.0   10.3  Tue 8pm   7.9   6.0   4.9   4.4

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Wed   Wed   Wed   Wed
Location       Stg   Stg   Day/Time  4am   10am  4pm   10pm

Rio Grande
  Presidio 5SE 2.7   3.1   Tue 8pm   2.4   1.8   1.5   1.3





&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401

$$

Jack Ciccone
333 
WGUS84 KMAF 160632
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
132 AM CDT Wed Sep 16 2020

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County.

  Rio Grande below Presidio 5SE affecting Presidio County.

.The Rio Grande has fallen below flood stage, and river levels are 
expected to continue falling over the next few days. .

TXC377-160745-
/O.CAN.KMAF.FL.W.0004.000000T0000Z-200916T0632Z/
/PRST2.N.ER.700119T1228Z.700119T1229Z.700125T2031Z.NO/
132 AM CDT Wed Sep 16 2020

...The Flood Warning for the Rio Grande at Presidio International 
Bridge has been cancelled...

The Flood Warning is cancelled for
  the Rio Grande at Presidio International Bridge.
* At 1:15 AM CDT Wednesday the stage was 13.1 feet (4.0 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river is expected to fall to 6.8 feet (2.1 meters) 
  Sunday evening.

&&


Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Wed   Wed   Wed   Thu
Location               Stg   Stg   Day/Time  7am   1pm   7pm   1am

Rio Grande
  Presidio Internation 15.5  13.1  Wed 1am   10.2  8.6   8.4   8.1

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Wed   Wed   Wed   Thu
Location               Stg   Stg   Day/Time  7am   1pm   7pm   1am

Rio Grande
  Presidio Internation 4.7   4.0   Wed 1am   3.1   2.6   2.6   2.5





&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443

$$

TXC377-160745-
/O.CAN.KMAF.FL.W.0003.000000T0000Z-200916T0632Z/
/PRDT2.1.ER.700119T1228Z.700119T1229Z.700119T1230Z.NO/
132 AM CDT Wed Sep 16 2020

...The Flood Warning for the Rio Grande below Presidio 5SE has been 
cancelled...

The Flood Warning is cancelled for
  the Rio Grande below Presidio 5SE.
* At 1:15 AM CDT Wednesday the stage was 7.3 feet (2.2 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river is expected to rise to a crest of 7.9 feet 
  early this morning.

&&


Below are the latest river stages and forecasts (feet):

               Fld   Observed        Wed   Wed   Wed   Thu
Location       Stg   Stg   Day/Time  7am   1pm   7pm   1am

Rio Grande
  Presidio 5SE 9.0   7.3   Wed 1am   6.9   5.4   4.6   4.3

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Wed   Wed   Wed   Thu
Location       Stg   Stg   Day/Time  7am   1pm   7pm   1am

Rio Grande
  Presidio 5SE 2.7   2.2   Wed 1am   2.1   1.6   1.4   1.3





&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401

$$

44

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 14, 6:43 AM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, Sep 14, 6:43 AM CDT, 5 hours 16 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
643 AM CDT Mon Sep 14 2020

.DISCUSSION...

Please see the 12Z aviation discussion below.

&&

.AVIATION...

Showers have developed this morning that may impact FST/PEQ during
the start of the forecast period, thus, have included TEMPO SHRA
mention, though trends will need to be monitored for potential
inclusion of TS if necessary. Intermittent MVFR ceilings are also
possible at all terminals this morning, prior to prevailing VFR
conditions returning around 15Z. Winds will generally remain
light, varying between the NE and SE through the forecast period.
While additional thunderstorms are possible this afternoon,
confidence in timing/location was too low to include mention at
this time.

&&

.PREV DISCUSSION... /issued 209 AM CDT Mon Sep 14 2020/

DISCUSSION...
Despite the presence of a mid-level trof surface ridging will
increase today bringing with it lower Td air. As such SB instability
will be greatly limited, even across the swrn areas of the CWFA and
accordingly we will continue to downplay the PoPs. Consensus over
the last few days is that today will be cooler and this makes
sense per the presence of trof aloft/clouds/surface ridging.
Aforementioned dry air will make for a pleasant morning Tue with
widespread lows 55-60. The presence of the mid-level trof/surface
ridging will be less Tue and temperatures will start to increase
some, but still dry. Aforementioned mid-level trof will attempt to
deepen some Wed extending farther swwd thru far W TX, but mstr
profile is still dry with about a 2C cap that will not be
overcome. By Thur the said trof will have edged just e of the area
as the mid-level ridge moves into the 4 Corners area with a
deeper/colder mid-level trof moving into the Pacific NW. Meanwhile
a push of surface high pressure will make it into W TX, possibly
as early as Thur AM and hold into Sat AM. The result will be
mostly dry conditions with temps near seasonal. Thereafter the
mid-level ridge will flatten and get pushed s resulting in little
sensible change.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     80  60  83  60 /   0   0   0   0
Carlsbad                       82  59  85  59 /  10   0   0   0
Dryden                         83  63  85  64 /  20  10   0   0
Fort Stockton                  79  59  83  60 /  10  10   0   0
Guadalupe Pass                 73  57  78  57 /  20   0   0   0
Hobbs                          80  57  83  58 /  10   0   0   0
Marfa                          74  51  80  51 /  30  20  10  10
Midland Intl Airport           81  59  84  60 /  10   0   0   0
Odessa                         82  59  84  61 /  10   0   0   0
Wink                           82  60  85  60 /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

49/84
Hazardous weather outlook, Sep 14, 2:05 AM CDT, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
205 AM CDT Mon Sep 14 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-150715-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
205 AM CDT Mon Sep 14 2020 /105 AM MDT Mon Sep 14 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 12:00 PM CDTRiver Flood WarningMAFPresidio38 hr

Nearby

River Flood Warnings in Texas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.